Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Does Janumet cause vaginal itching?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hi my dr has increased my Janumet to 50/850mg I have developed a vanginal itch quite bad could this be a result of the Janumet or not
Posted Fri, 24 Jan 2014 in Women's Health
Answered by Dr. Sree Gouri SR 33 minutes later
Brief Answer: may not be responsible Detailed Answer: Hi, Thanks for the query. As per the literature available janumet itself may not be responsible for vaginal itching. But in few number of people, janumet increased fungal infection. The rised blood sugar levels can decrease the generalized immunity and can lead to vaginal infection and itching. If the itching persists, consult gynecologist once and get examined. Examination helps in ruling out the possibility of infection. Then depending on the findings you can take treatment. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor